someone plz help ... for the past 2 weeks my legs hurt alot .. my job requires that i stand .. and thats not a problem now dont get me wrong my legs hurt but i guess iam use to the pain cause its not so bad during the day but when i am home and sitting down for more than 1 hr my legs start to hurt so bad i have to get up ... i have taken hot showers ... bathes .. put hot and cold pads .. use all kinds of hot and cold rubs on my legs take advil ..ib .. vicodin .. the newest naprocin and nothing helps my legs swell .. frist it starts at the side of my knee on the left side of my left knee then it goes to the back of my leg when i lay down this is at 12midnight .. i am very tired so i figure ill fall asleep which i do but the pain wakes me up its like my bones on my legs are breaking .. now the pain is in front like the bone in front of your leg .. by now u can see my leg is been thur hell and back and the swelling starts .. its now 2am and i am so tired but afraid to lay down because i know the pain is coming what do i do is this happening to someone else wht can i do .. what can i take .. someone help me iam miserable iam in pain at least 12 hrs of the day ... and nothing helps thanks for your time marianne .....
Sorry to hear of your pain. It sounds like it may be lower back related. Have you had any pain in you lower back area? Standing all day puts tremendous pressure on your lower body. When you have back problems, it often results in leg pain and sometimes but not always that is the first sign that something is not quite right in that area. Hve you talked with your Doctor about your discomfort? That would definitly be my first step. He may want to do some imaging ( x-rays, scans, mri) in that area. It is early in the day, others will post with their opinions through out the day.
I hope I was somewhat helpful. Take care and good luck in the furture,
Hello and I am glad you found us at the Pain Management Forum of MedHelp. Welcome.
I am so sorry you are experiencing such pain in your legs. We are all CP suffers here and we know how if can disrupt your life. Pain is horrid. I am sorry this has happened to you.
You could have a spine issue as Mollyrae suggests. I would consider that possibility. You also could have a form of RLS. This disease can present itself with different symptoms in different ppl. Restless leg syndrome is a common cause of painful legs. The leg pain of restless leg syndrome typically eases with motion of the legs and becomes more noticeable at rest. Restless leg syndrome also features worsening of symptoms during the early evening or later at night. The characteristic nighttime worsening of symptoms in persons with restless legs syndrome frequency leads to insomnia.
If you are receiving pain medications I assume you have had some kind of a work up with a physician. I encourage you to return to that physician and explain the swelling and how much pain you are experiencing. If your physician is unwilling to preform further diagnosis testing than you need to locate a physician that will. There are other pain medications that your physician may want to try in the meantime. RLS suffers are often given medications such as Requip or Lyrica, these are not narcotics. I am not suggesting you ask for these medications unless you have RLS. I am just concerned at this point that you obtain some pain relief until you are diagnosed .
Please take care and keep in touch. Let us know how you are doing. I will be watching for your next post. Good Luck to you, Tuck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.